Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Title: On distributivity between aggregation operators with annihilator and mayor’s aggregation operators
Journal: Filomat
Volume: 32
Issue: 4
First page: 1475
Last page: 1489
Issue Date: 1-Jan-2018
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1804475J
Abstract: 
The issue of distributivity for different classes of aggregation operators is a topic that is being currently investigated by a number of researchers. The focus of this paper is on characterization of pairs of aggregation operators that are satisfying distributivity law where one of them is a commutative, associative aggregation operator with annihilator and the other one is a Mayor’s aggregation operator. The results presented here extend and upgrade some known research, e.g., results concerning distributivity between semi-uninorms and Mayor’s aggregation operators.
Keywords: Aggregation operator | Annihilator | Bi-uninorm | Distributivity | S-uninorm | T-uninorm | Uninorm
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Mathematical modeling of nonlinearity, uncertainty and decision 
Provincial Secretariat for higher education and scientific research, project 142-451-3642/2017-01

Show full item record

SCOPUSTM   
Citations

4
checked on May 23, 2024

Page view(s)

26
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.